# SDR SWAA2018081324182

- Difficulty date: August 12, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 66,615 hours, 39,007 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Module
- Part number: 273A33016
- Part serial: D00454
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION, ON TAKEOFF, GEAR HANDLE  DIFFICULT TO BRING TO UP POSITION.  R&R LANDING GEAR CONTROL LEVER MODULE PER AMM.
